Show simple item record

dc.contributor.authorChavarriga Soriano, Javier
dc.contributor.authorGiné, Jaume
dc.date.accessioned2012-01-26T09:28:31Z
dc.date.available2012-01-26T09:28:31Z
dc.date.issued1997
dc.identifier.issn0214-1493
dc.identifier.urihttp://hdl.handle.net/10459.1/44523
dc.description.abstractIn this work we study the integrability of two-dimensional autonomous system in the plane with linear part of center type and non-linear part given by homogeneous polynomials of fifth degree. We give a simple characterisation for the integrable cases in polar coordinates. Finally we formulate a conjecture about the independence of the two classes of parameters which appear on the system; if this conjecture is true the integrable cases found will be the only possible ones.ca_ES
dc.language.isoengca_ES
dc.publisherUniversitat Autònoma de Barcelona. Departament de Matemàtiquesca_ES
dc.relation.isformatofReproducció del document publicat a http://dx.doi.org/10.5565/PUBLMAT_41297_02ca_ES
dc.relation.isformatofReproducció del document publicat a http://ddd.uab.cat/record/52?ln=caca_ES
dc.relation.ispartofPublicacions matemàtiques, 1997, vol. 41, núm. 2, p. 335-356ca_ES
dc.rights(c) Universitat Autònoma de Barcelona. Departament de Matemàtiques, 1997ca_ES
dc.subjectCenter-focus problemca_ES
dc.subjectIntegrable systems in the planeca_ES
dc.subject.otherEquacions diferencialsca_ES
dc.titleIntegrability of a linear center perturbed by a fifth degree homogeneous polynomialca_ES
dc.typearticleca_ES
dc.identifier.idgrec000509
dc.type.versionpublishedVersionca_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record